# SDR AALA970526

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402A
- Make and model: Doug DC-9-82
- Aircraft serial: 49313
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION IN 3 EACH FORWARD MOUNT FITTINGS FOR FORWARD GALLEY.  REMOVED CORROSION FROM TOP SURFACES AND BORED HOLES TO 0.50 INCH MAXIMUM DIAMETER.  INSTALLED REPAIR HAT BUSHING/PLUG WITH INTERFERENCE FIT PER ESO 80559 3-11-97.  ALODINED AND PRIMED.  TST:  33,555 HOURS.  CYCLES, 19,141.  (X)
